# SDR SWAA2022070110582

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR STRUCTURE WEB LOCATED BTW BS 344 TO BS 360 AT BL 0 AT PASSENGER CABIN 2022-265928 / [01] REPLACED WEB LOCATED ON FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AT BL 0 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9 AND DWG#141A5400 SHEET 32 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
